Items where Author is "Jamaludin Md. Ali, "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Bashir, Uzma and Jamaludin Md. Ali, (2016) A univariate rational quadratic trigonometric interpolating spline to visualize shaped data. Sains Malaysiana, 45 (10). pp. 1557-1563. ISSN 0126-6039

Abd. Fatah Wahab, and Jamaludin Md. Ali, and Ahmad Abd. Majid, and Abu Osman Md. Tap, (2010) Solving problems of uncertain data using fuzzy B-spline. Sains Malaysiana, 39 (4). pp. 661-670. ISSN 0126-6039

This list was generated on Mon Sep 23 15:51:25 2019 MYT.